MathSciNet Relay Station
MathSciNet bibliographic data
MR164257 (29 #1555b) 47.70
Pincus, Joel David On the spectral theory of singular integral operators. Trans. Amer. Math. Soc. 113 1964 101–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement